# SDR SWIA202265833

- Difficulty date: May 31, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 43,230 hours, 27,591 cycles
- System (JASC): 5533 · Ventral Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE LH FWD DRAG ANGLE ON THE VERTICAL STAB TO EMPENAGE ATTACHMENT. CRACK STARTS AT AFT EDGE OF THE LH FWD DRAG ANGLE AND EXTENDS APROX. 2.115" FWD IN THE CORNER OF THE ANGLE. DAMAGE IS OUT OF LIMITS PER SRM 55-31-00. IT HAS BEEN DETERMINED TO BE A MAJOR REPAIR PER GMM 3-26. / SEE CP 24910200 FOR MAJOR/MINOR REPAIR DETERMINATION.   (FILED -  CLOSED)   LH FWD VERTICAL STABILIZER DRAG ANGLE REPAIRED IAW REO670-55-31-018 & REO 670-55-31-156 AND RII 51-900-1002-SKY
